Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 297104, 16 pages
http://dx.doi.org/10.1155/2013/297104
Research Article

Inverse Problems for a Parabolic Integrodifferential Equation in a Convolutional Weak Form

Department of Mathematics, Tallinn University of Technology, Ehitajate tee 5, 19086 Tallinn, Estonia

Received 4 October 2012; Accepted 23 November 2012

Academic Editor: Maurizio Grasselli

Copyright © 2013 Kairi Kasemets and Jaan Janno. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kairi Kasemets and Jaan Janno, “Inverse Problems for a Parabolic Integrodifferential Equation in a Convolutional Weak Form,” Abstract and Applied Analysis, vol. 2013, Article ID 297104, 16 pages, 2013. https://doi.org/10.1155/2013/297104.